JournalsaihpcVol. 36, No. 2pp. 451–454

Hessian estimates for convex solutions to quadratic Hessian equation

  • Matt McGonagle

    University of Washington, Department of Mathematics, Box 354350, Seattle, WA 98195, United States of America
  • Chong Song

    Xiamen University, School of Mathematical Sciences, Xiamen, 361005, PR China
  • Yu Yuan

    University of Washington, Department of Mathematics, Box 354350, Seattle, WA 98195, United States of America
Hessian estimates for convex solutions to quadratic Hessian equation cover
Download PDF

A subscription is required to access this article.

Abstract

We derive Hessian estimates for convex solutions to quadratic Hessian equation by compactness argument.

Résumé

Nous dérivons des estimations de Hessian pour des solutions convexes à l'équation de Hessian quadratique par argument de compacité.

Cite this article

Matt McGonagle, Chong Song, Yu Yuan, Hessian estimates for convex solutions to quadratic Hessian equation. Ann. Inst. H. Poincaré Anal. Non Linéaire 36 (2019), no. 2, pp. 451–454

DOI 10.1016/J.ANIHPC.2018.07.001